Title

Minimal trajectories of nonconvex differential inclusions

Document Type

Article

Date of Original Version

1-1-1989

Abstract

We consider an optimization problem with endpoint constraints associated with a nonconvex differential inclusion. We give a necessary condition of the maximum principle type for a solution of the problem. Following the approach from Ref. 1, the condition is stated in terms of single-valued selections of the convexified right-hand side of the inclusion. © 1989 Plenum Publishing Corporation.

Publication Title

Journal of Optimization Theory and Applications

Volume

61

Issue

3

Share

COinS